# SDR CALA0300022

- Difficulty date: February 2, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 23,730 hours, 12,842 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0228
- Condition: Inoperative
- Location: Aft Galley
- Part time: 24,649 hours, 9,340 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS RETURNED TO LAX AFTER SMOKE WAS REPORTED IN THE AFT GALLEY.  THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT INCIDENT.  MAINTENANCE FOUND THE AFT GALLEY RIGHT OVEN VERY HOT TO THE TOUCH AND THE COMPARTMENT ABOVE THE OVEN WAS ALSO VERY HOT.  MAINTENANCE CONFIRMED THE OVEN WAS AT FAULT.  THE OVEN WAS REMOVED AND REPLACED.  ALL AFT GALLEY OVENS WERE RUN FOR THIRTY MINUTES WITH NO SMOKE OBSERVED.
